# SDR ZZDA2009425

- Difficulty date: December 8, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON LOWER ATTACHMENT ANGLE AT RIGHT SIDE STA 1178.225 IS CRACKED.  CUT OUT DAMAGED SECTION 2.125 INCHES X 1.0 INCH AND INSTALLED ANGLE REPAIR, REF EA 17-53-02186IR AND B717 SRM 51-70-11 FIG 201.
